# SDR DALA2024120211343

- Difficulty date: November 27, 2024
- Submitted: December 2, 2024
- Operation: Air carrier
- Aircraft: N6704Z
- Make and model: Boeing 757232
- Aircraft serial: 30396
- Aircraft time: 77,892 hours, 30,109 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Plate
- Condition: Corroded
- Location: Aft Cabin Floor
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6704 CORROSION IN AFT CABIN FLOOR STRUCTURE PRESSURE PLATE EXISTING REPAIR, APROX' BS.1716 LBL.41. DOT 129-056. CORRECTIVE ACTION: REMOVED IN AFT CABIN FLOOR STRUCTURE PRESSURE PLATE EXISTING REPAIR, APROX' BS.1716 LBL.41 IAW B757 SRM 51-40-02, FABRICATED NEW DOUBLER AND FILLER REPAIR. IAW B757 SRM 53-60-51-2R PROCEDURE 2, FIG 201, TABLE II , IAW B757 SRM 51-40-05 AND IAW B757 SRM 51-40-08 INSTALLED NEW DOUBLER REPAIR AND FILLER IN AFT CABIN FLOOR STRUCTURE PRESSURE AT APROX' BS.1716 BTW LBL 15 LBL TO LBL.41, IAW B757 SRM 51-40- 02 AND IAW B757 SRM 53-60-51-2R PROCEDURE 2.
